Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Ueber Flächen von constanter Gaussscher Krümmung


Author: David Hilbert
Journal: Trans. Amer. Math. Soc. 2 (1901), 87-99
MSC: Primary 51N35
MathSciNet review: 1500557
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51N35

Retrieve articles in all journals with MSC: 51N35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1901-1500557-5
PII: S 0002-9947(1901)1500557-5
Article copyright: © Copyright 1901 American Mathematical Society